# SDR AT0100039

- Difficulty date: November 7, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT BEAM AT BS 996 RBL 55-21 CORRODED BEYOND LIMITS.  REPLACED FLOORBEAM CAP IAW 51-10-04, 51-30-02, AND 53-01 FIG 1.
